# SDR AALA202406257757

- Difficulty date: June 4, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 27,304 hours, 12,578 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Vent Line
- Part number: 38850101
- Condition: Coked
- Location: Apu Gearbox
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT ON APPROACH AT IDLE SLIGHT FUMES NOTED. AT GATE WITH APU ON PACKS ON FUMES BECAME WORSE ON FLIGHT DECK AND IN CABIN.  MAINTENANCE FOUND THE APU GEARBOX VENT LINE HAD EVIDENCE OF COKING AND CLEANED THE VENT LINE PER AMM 49-26-55. MAINTENANCE ALSO REPLACED THE APU GEARBOX AIR OIL SEPARATOR ADAPTER CARBON SEAL PER AMM 49-26-54 (AALA202406250245) A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
